Some Interesting Curves of genus 2 to 7

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Counterexamples to the Hasse Principle are constructed for curves of genus 2 to 7. These have the property that their Jacobian splits as a product of elliptic curves, all of positive rational rank.

Original languageEnglish (US)
Pages (from-to)277-290
Number of pages14
JournalJournal of Number Theory
Volume67
Issue number2
DOIs
StatePublished - Dec 1997

Fingerprint

Hasse Principle
Elliptic Curves
Counterexample
Genus
Curve

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Some Interesting Curves of genus 2 to 7. / Bremner, Andrew.

In: Journal of Number Theory, Vol. 67, No. 2, 12.1997, p. 277-290.

Research output: Contribution to journalArticle

@article{ce5282ff8096429c8c874a1e1f34a19b,
title = "Some Interesting Curves of genus 2 to 7",
abstract = "Counterexamples to the Hasse Principle are constructed for curves of genus 2 to 7. These have the property that their Jacobian splits as a product of elliptic curves, all of positive rational rank.",
author = "Andrew Bremner",
year = "1997",
month = "12",
doi = "10.1006/jnth.1997.2189",
language = "English (US)",
volume = "67",
pages = "277--290",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Some Interesting Curves of genus 2 to 7

AU - Bremner, Andrew

PY - 1997/12

Y1 - 1997/12

N2 - Counterexamples to the Hasse Principle are constructed for curves of genus 2 to 7. These have the property that their Jacobian splits as a product of elliptic curves, all of positive rational rank.

AB - Counterexamples to the Hasse Principle are constructed for curves of genus 2 to 7. These have the property that their Jacobian splits as a product of elliptic curves, all of positive rational rank.

UR - http://www.scopus.com/inward/record.url?scp=0040238654&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040238654&partnerID=8YFLogxK

U2 - 10.1006/jnth.1997.2189

DO - 10.1006/jnth.1997.2189

M3 - Article

VL - 67

SP - 277

EP - 290

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -